# SDR 96ZZZX2239

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333CA
- Make and model: Gulstm 690A
- Aircraft serial: 11136
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: 41000885
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-13-02 IAW SB 218 PART 2, VERTICAL STABILIZER CHANNEL WAS FOUND CRACKED AT THE BEND RADIUS.  A NEW PART WAS MADE FROM THE SAME MATERIAL AND TO THE SAME DIMENSIONS IAW 43.131A.  REASSEMBLY WAS C/W - NO PROBLEMS.  THIS CHANNEL WAS NOT IN THE AREA TO BE INSPECTED PER SB 218.  NOTE:  THIS WAS THE 3RD AIRCRAFT FOUND WITH THE SAME CHANNEL CRACKED.  SUGGEST A MUCH FURTHER INSPECTION OF VERTICAL STABILIZER WHILE C/W SB 218.
